# SDR UPS97222100

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217513
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, NR 3 K-FLAP BULLNOSE CORRODED UNDER OUTBOARD ATTACH POINT.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 57-50-10.  REMOVED CORRODED BULLNOSE AND REPLACED WITH SERVICEABLE IAW SRM 27-81-01.
